# SDR AALA202507210217

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 24,251 hours, 10,487 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN FROM THE CABIN SIDE. LUBRICANT COCKPIT DOOR LATCH AND OPERATED DOOR SEVERAL TIMES. PER MM 52-51-00. OPERATIONAL CHECK GOOD.
